Change search
ReferencesLink to record
Permanent link

Direct link
The Lee-Yang and Pólya-Schur programs. III. Zero-preservers on Bargmann-Fock spaces
KTH, School of Engineering Sciences (SCI), Mathematics (Dept.).ORCID iD: 0000-0003-1055-1474
2014 (English)In: American Journal of Mathematics, ISSN 0002-9327, E-ISSN 1080-6377, Vol. 136, no 1, 241-253 p.Article in journal (Refereed) Published
Abstract [en]

We characterize linear operators preserving zero-restrictions on entire functions in weighted Bargmann-Fock spaces. This extends the characterization of linear operators on polynomials preserving stability (due to Borcea and the author) to the realm of entire functions, and translates into an optimal, albeit formal, Lee-Yang theorem.

Place, publisher, year, edition, pages
2014. Vol. 136, no 1, 241-253 p.
Keyword [en]
Sequences, Theorems
National Category
URN: urn:nbn:se:kth:diva-142986DOI: 10.1353/ajm.2014.0003ISI: 000331339600009ScopusID: 2-s2.0-84892850369OAI: diva2:705173
Knut and Alice Wallenberg Foundation

QC 20140314

Available from: 2014-03-14 Created: 2014-03-14 Last updated: 2014-03-24Bibliographically approved

Open Access in DiVA

No full text

Other links

Publisher's full textScopus

Search in DiVA

By author/editor
Brändén, Petter
By organisation
Mathematics (Dept.)
In the same journal
American Journal of Mathematics

Search outside of DiVA

GoogleGoogle Scholar
The number of downloads is the sum of all downloads of full texts. It may include eg previous versions that are now no longer available

Altmetric score

Total: 19 hits
ReferencesLink to record
Permanent link

Direct link